# SDR AALA20111021TUL03

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 49,437 hours, 16,898 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N660397
- Part serial: 0627
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN LOWER AFT CORNER IS BENT AND DAMAGED.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED DOUBLER AND FILLER PER AARD.
